# SDR UALA2009081302463

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,535 hours, 19,497 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  ACCOMPLISHED RUN AT 80 PERCENT FOUND OIL LEAK FROM STARTER DRAIN 60 DROPS A MIN.  REPLACED NR 2 ENG STARTER DRIVE CARBON SEAL.  RERAN ENG, NO LEAKS.  SECURED FAN COWLS.
